# SDR ASOA20150716065

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 26,820 hours, 27,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004061016
- Condition: Locked
- Location: Nr 2
- Part time: 32,926 hours, 25,480 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN,  STRONGEST NEAR 9D.  NR 2 A/C PACK INOPERATIVE, LOCKED UP.   MAINTENANCE INSPECTED THE ACFT AND PLACED PACK 2 ON MEL 21-51-00-1 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
